ITP OpenIR  > 理论物理所1978-2010年知识产出
2-DIMENSIONAL SANDPILE MODEL WITH STOCHASTIC SLIDE
OUYANG, HF; LU, YN; DING, EJ; OUYANG, HF , BEIJING NORMAL UNIV,INST LOW ENERGY NUCL PHYS,BEIJING 100875,PEOPLES R CHINA.
1993
发表期刊PHYSICAL REVIEW E
ISSN1063-651X
卷号48期号:4页码:2413-2417
摘要A theoretical two-dimensional sandpile model with stochastic slide is proposed. Numerical simulations show that the behavior of this model is different from that of previous models. Specifically, there exists a damping length scale, which is in agreement with a real sandpile experiment. The parameter dependence of the damping length scale is also discussed.
部门归属WORLD LAB,CHINA CTR ADV SCI & TECHNOL,BEIJING 100080,PEOPLES R CHINA; ACAD SINICA,INST THEORET PHYS,BEIJING 100080,PEOPLES R CHINA
关键词Self-organized Criticality 1/f Noise Avalanches
学科领域Physics
URL查看原文
收录类别SCI
文献类型期刊论文
条目标识符http://ir.itp.ac.cn/handle/311006/12000
专题理论物理所1978-2010年知识产出
通讯作者OUYANG, HF , BEIJING NORMAL UNIV,INST LOW ENERGY NUCL PHYS,BEIJING 100875,PEOPLES R CHINA.
推荐引用方式
GB/T 7714
OUYANG, HF,LU, YN,DING, EJ,et al. 2-DIMENSIONAL SANDPILE MODEL WITH STOCHASTIC SLIDE[J]. PHYSICAL REVIEW E,1993,48(4):2413-2417.
APA OUYANG, HF,LU, YN,DING, EJ,&OUYANG, HF , BEIJING NORMAL UNIV,INST LOW ENERGY NUCL PHYS,BEIJING 100875,PEOPLES R CHINA..(1993).2-DIMENSIONAL SANDPILE MODEL WITH STOCHASTIC SLIDE.PHYSICAL REVIEW E,48(4),2413-2417.
MLA OUYANG, HF,et al."2-DIMENSIONAL SANDPILE MODEL WITH STOCHASTIC SLIDE".PHYSICAL REVIEW E 48.4(1993):2413-2417.
条目包含的文件
文件名称/大小 文献类型 版本类型 开放类型 使用许可
Two-dimensional sand(207KB) 开放获取使用许可请求全文
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
谷歌学术
谷歌学术中相似的文章
[OUYANG, HF]的文章
[LU, YN]的文章
[DING, EJ]的文章
百度学术
百度学术中相似的文章
[OUYANG, HF]的文章
[LU, YN]的文章
[DING, EJ]的文章
必应学术
必应学术中相似的文章
[OUYANG, HF]的文章
[LU, YN]的文章
[DING, EJ]的文章
相关权益政策
暂无数据
收藏/分享
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。